# SDR REXA2014051300446

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 26,222 hours, 23,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING MOST REARWARD EMER EXIT LIGHT INOPERATIVE.  ALL OTHER EMERGENCY EXIT LIGHTS WORK.  DEFERRED LT WING EMER LIGHT IAW 33-51-22 CAT C IAW KM MOC AUTH 003787.  PLACARD INSTALLED, MORE INFORMATION TO COME.
